MAUDE Adverse Event Report: COOK INC SELECTIVE SALPINGOGRAPHY CATHETER; LKF CANNULA, MANIPULATOR/INJECTOR, UTERINE

COOK INC SELECTIVE SALPINGOGRAPHY CATHETER; LKF CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number G17359
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Name and address- phone:(b)(6).Pma/510(k) #- k181770.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, the tip of a selective salpingography catheter was found to be broken when removing the device from the packaging.A photo of the device appears to show the tip partially separated.The procedure was completed using a new device.No adverse effects to the patient were reported as a result of this occurrence.
 
Additional Manufacturer Narrative
Event description: as reported, the tip of a selective salpingography catheter was found to be broken when removing the device from the packaging.A photo of the device appears to show the tip partially separated.The procedure was completed using a new device.No adverse effects to the patient were reported as a result of this occurrence.Investigation ¿ evaluation: a visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record, manufacturing instructions, the instructions for use, and quality control data.One selective salpingography catheter was returned for investigation.Inspection of the returned device noted: the device was returned in open packaging.The tip of the catheter shows damage at approximately 7 mm from the distal tip.A review of the device history record found no non-conformances related to the reported failure mode.A review of complaint history records shows no other complaints associated with the complaint device lot.Because there were no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in the field.A review of relevant manufacturing documents was conducted.There is no indication that a design or process related failure mode contributed to the reported event.Current controls for manufacturing are in place to assure functionality and device integrity prior to shipping.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: how supplied "upon removal from the package, inspect the product to ensure no damage has occurred." the most probable cause of the reported event could not be determined from the available information.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified, and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
There is no new patient or event information to report.

Brand Name
SELECTIVE SALPINGOGRAPHY CATHETER
Common Device Name
LKF CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key12842767
Report Number1820334-2021-02514
Device Sequence Number4352957
Product Code LKF
UDI-Device Identifier00827002173590
UDI-Public(01)00827002173590(17)231001(10)13463514
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model NumberG17359
Device Catalogue NumberJ-SSG-554086
Device Lot Number13463514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight52 KG